# SDR HALA2013041000036

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 38,795 hours, 7,152 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0202F738
- Condition: Failed
- Location: Nr 2
- Part time: 38,571 hours, 7,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC HAS A FAIL MESSAGE.  REPLACED NR 2 FMC. GROUND CHECK OK IAW MM 34-61-01.
